# SDR R2J2002F00000

- Difficulty date: February 13, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N574GS
- Make and model: Beech 200BEECH
- Aircraft serial: BB429
- Engine: Pwa PT6A41
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: GA58
- Condition: Misinstalled
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AAIP PHASE INSPECTION, FOUND UN-DOCUMENTED GPS INSTALLATION.  FOUND ANTENNA MOUNTED IN PRESSURE VESSEL AREA WITH NO SEALING OR DOUBLER, COULD CAUSE VESSEL FAILURE.  REPAIR OF FUSELAGE AND ALTERATION, INSTALLING ANTENNA, MADE USING APPROVED DATA.  ALWAYS DO A GOOD PAPERWORK CHECK WHEN DOING INSPECTION CHECK FOR UN-AIRWORTHY INSTALLATIONS.
